Idempotent Boolean matrices and majorization

L. B. Beasley, A. E. Guterman, K. T. Kang, S. Z. Song

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We obtain a new structural characterization of idempotent Boolean matrices. This characterization allows us to describe all Boolean matrices that are majorized by a given idempotent.

Original languageEnglish
Pages (from-to)456-468
Number of pages13
JournalJournal of Mathematical Sciences
Volume152
Issue number4
DOIs
StatePublished - Jul 2008
Externally publishedYes

Bibliographical note

Funding Information:
The second author was partially supported by grants RFBR 05-01-01048 and MK-1417.2005.1.

Funding

The second author was partially supported by grants RFBR 05-01-01048 and MK-1417.2005.1.

FundersFunder number
Russian Foundation for Basic Research05-01-01048, MK-1417.2005.1

    Fingerprint

    Dive into the research topics of 'Idempotent Boolean matrices and majorization'. Together they form a unique fingerprint.

    Cite this